Library Header Image
LSE Research Online LSE Library Services

A disproof of the Fon-der-Flaass conjecture

Johnson, Robert (2004) A disproof of the Fon-der-Flaass conjecture. Combinatorics, Probability and Computing, 13 (2). pp. 195-201. ISSN 0963-5483

Full text not available from this repository.
Identification Number: 10.1017/S0963548303005960
Item Type: Article
Official URL:
Divisions: LSE
Subjects: Q Science > QA Mathematics
Date Deposited: 07 Oct 2008 11:50
Last Modified: 16 May 2024 00:14

Actions (login required)

View Item View Item